# SDR ASOA201711271505

- Difficulty date: November 27, 2016
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,165 hours, 26,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: S614416
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO TRACK ATTACH ANGLE CORRODED. REPAIRED EA 25-2016-333, REV-, AND DRAWING SH670-33573.
